# SDR DALA2019111166542

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,259 hours, 26,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 6170535) ROWS 5 & 36 CEILING LIGHTS INOP. CORRECTIVE ACTION: RELAMPED ROW 36. CHECKS GOOD REF WDM 33-51-12 PG 2. RE-SECURED GROUND WIRE AND INSTALLED NEW LAMP. OPS CHECK GOOD @ ROW 5.
